| Catalog Number |
CDC-45552-HPK1A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Udi# (b)(4).
Event or Problem Description
Reported as "sheath broke at the base of the hub".Additional information received states that "sheath broke while inserting into the patient at the base near the hub.All parts were removed.There was no patient harm.Sheath was removed carefully and successfully, the issue was resolved by opening an entire new kit, procedure was completed".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description